# SDR AALA20110728TUL02

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 57,290 hours, 29,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN CORRODED FROM STATION 1157 TO 1210 OUTBOARD OF AFT CARGO DOOR BEAM.  BLENDED AND REMOVED CORROSION PER SRM 51-10-03.  INSTALLED REPAIR DOUBLER PER EA MD80-53-018316.
